Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: risperidone

Posted by ChrisK on January 12, 2001, at 5:10:55

In reply to Re: risperidone ChrisK, posted by r.anne on January 11, 2001, at 18:40:11

Yes, I got the usual weight gain. Probably about an extra 40 pounds and it's hard to get off but it can be done. All of the weight went on in the first couple of months and then leveled off. From what I've seen on these boards and others, this is quite a common experience.

Pfizer is coming out with a a new option called Zeldox. it is supposed to be similar to Zyprexa but with far fewer side effects 9including no weight gain). It is FDA approved but they have to make some changes to the package inserts which is delaying the release.


Still, it's better than nothing. It'll do. My psychia. won't prescribe zyprexa for me because I'm already 50# overweight and he said everyone gains a lot of weight from it. Do you find that to be true for you?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ChrisK thread:51373
URL: http://www.dr-bob.org/babble/20010111/msgs/51501.html